Dermatology Community
Rash after Swimming
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash after Swimming

I shaved this morning. A few hours later I went swimming. After getting out of the pool I felt a burning on my legs. Small red dots appeared all over both on my calves. They burn and itch horribly. It was not let up for the last 3 hours. I have tried washing my legs, mouturizing them, putting anti-itch cream on them. Nothing helps. What could help alleviate the itch and burn?
Related Discussions
563773_tn?1374250139
Hello,
It looks like contact dermatitis to the chlorine of the swimming pool water after waxing which had irritated the hair follicles. . You can apply an anti-itch cream or lotion to the affected area. Oral antihistamine, such as Benadryl can also be used. You should take a comfortably cool bath and wear smooth-textured cotton clothing and apply some calamine lotion on the effected area. You should choose mild soaps without dyes or perfumes and use a mild, unscented laundry detergent when washing clothes, towels and bedding.

Please take a second opinion from a dermatologist if the symptoms persist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.




Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_n_tn
Blank
alex0306